# SDR AALA202110127809

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Condition: Binds
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WINDOW SHADE AT 17A BINDS HALFWAY DOWN. REPLACED WINDOW SHADE PER AMM 25-21-12-000-801.
